The cyclicity of period annuli of some classes of reversible quadratic systems

G. Chen, C. Li, C. Liu, J. Llibre

Research output: Contribution to journalArticleResearchpeer-review

31 Citations (Scopus)

Abstract

The cyclicity of period annuli of some classes of reversible and non-Hamiltonian quadratic systems under quadratic perturbations are studied. The argument principle method and the centroid curve method are combined to prove that the related Abelian integral has at most two zeros.
Original languageEnglish
Pages (from-to)157-177
JournalDiscrete and Continuous Dynamical Systems
Volume16
Issue number1
Publication statusPublished - 1 Sep 2006

Keywords

  • Abelian integral
  • Limit cycle
  • Reversible systems

Fingerprint

Dive into the research topics of 'The cyclicity of period annuli of some classes of reversible quadratic systems'. Together they form a unique fingerprint.

Cite this